# SDR P5CA0701522

- Difficulty date: May 10, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 27,280 hours, 4,643 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 60B0025610
- Part serial: 279406
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDR ENG NR 2 ON EICAS DISPLAY.  FOUND EDP LEAKING AND SHAFT SHEARED.  REMOVED AND REPLACED EDP AND INSTALLED COVER PLATE P/N G29003-1 PER AMM 29-11-05 P 201.  DEFERRED PER MEL 29-1-1-C.  LEAKS CHECK OK.
